Ibuleve Maximum Strength Gel is a clear or slightly hazy, fragrance-free gel containing Ibuprofen, a proven anti-inflammtory painkiller. The gel is designed to be rapidly absorbed into the skin for effective relief at the point of pain. Penetrating Gel for fast local relief of backache, rhuematic and muscular pain, sprains and strains. Also for pain relief in common arthritic conditions.
Ibuleve Maximum Strength Gel 10% is a clear, fragrance-free gel, that contains ibuprofen, which is a proven anti-inflammatory painkiller. It is designed to quickly absorb the ibuprofen into the skin at the point of the pain to provide fast and effective relief. It can be used for backaches, rheumatic and muscular pains, sprains and strains, and common arthritic conditions.
Special Features Clinical trial data confirms that Ibuleve gel can match the speed and effectiveness of ibuprofen 400mg tablets when it comes to fighting painful injuries such as muscular sprains and strains. It contains 5 of ibuprofen as the active ingredient.Good For Anyone needing proven fast, effective pain relief, but wishing to minimise the sideeffects that can be associated with pills.
Ibuleve is formulated for fast local relief of backache, rheumatic and muscular pain, sprains, strains and neuralgia. Ibuleve is a clear, fragrance-free gel containing Ibuprofen, a proven anti-inflammatory painkiller containing Ibuprofen. The gel is designed to be rapidly absorbed into the skin for effective relief at the point of pain. It is also for pain relief in common arthritic conditions.